Hitting probabilities of killed brownian motion : a study on geometric regularity
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 17 (1984) no. 3, pp. 451-467.
@article{ASENS_1984_4_17_3_451_0,
     author = {Borell, Christer},
     title = {Hitting probabilities of killed brownian motion : a study on geometric regularity},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {451--467},
     publisher = {Elsevier},
     volume = {Ser. 4, 17},
     number = {3},
     year = {1984},
     doi = {10.24033/asens.1480},
     zbl = {0573.60067},
     mrnumber = {86h:60157},
     language = {en},
     url = {http://archive.numdam.org/articles/10.24033/asens.1480/}
}
TY  - JOUR
AU  - Borell, Christer
TI  - Hitting probabilities of killed brownian motion : a study on geometric regularity
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1984
DA  - 1984///
SP  - 451
EP  - 467
VL  - Ser. 4, 17
IS  - 3
PB  - Elsevier
UR  - http://archive.numdam.org/articles/10.24033/asens.1480/
UR  - https://zbmath.org/?q=an%3A0573.60067
UR  - https://www.ams.org/mathscinet-getitem?mr=86h:60157
UR  - https://doi.org/10.24033/asens.1480
DO  - 10.24033/asens.1480
LA  - en
ID  - ASENS_1984_4_17_3_451_0
ER  - 
%0 Journal Article
%A Borell, Christer
%T Hitting probabilities of killed brownian motion : a study on geometric regularity
%J Annales scientifiques de l'École Normale Supérieure
%D 1984
%P 451-467
%V Ser. 4, 17
%N 3
%I Elsevier
%U https://doi.org/10.24033/asens.1480
%R 10.24033/asens.1480
%G en
%F ASENS_1984_4_17_3_451_0
Borell, Christer. Hitting probabilities of killed brownian motion : a study on geometric regularity. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 17 (1984) no. 3, pp. 451-467. doi : 10.24033/asens.1480. http://archive.numdam.org/articles/10.24033/asens.1480/

[1] L. V. Ahlfors, Conformal Invariants (Topics in Geometric Function Theory, New York, McGraw Hill, 1973). | Zbl

[2] L. V. Ahlfors, Möbius Transformations in Several Dimensions (School of Math., Univ. of Minnesota 1981). | Zbl

[3] R. M. Blumenthal, and R. K. Getoor, Markov Processes and Potential Theory, New York, London, Academic Press 1968. | MR | Zbl

[4] C. Borell, Capacitary Inequalities of the Brunn-Minkowski Type (Math. Ann., 263, 1983, pp. 179-184). | MR | Zbl

[5] C. Borell, Brownian Motion in a Convex Ring and Quasi-Concavity (Commun. Math. Phys., 86, 1982, pp. 143-147). | MR | Zbl

[6] C. Borell, Convex Measures on Locally Convex Spaces (Ark. Mat., 12, 1974, pp. 239-252). | MR | Zbl

[7] C. Borell, Convexity of Measures in Certain Convex Cones in Vector Space σ-Algebras (Math. Scand. 53, 1983, pp. 125-144). | MR | Zbl

[8] C. Borell, Convex Set Functions in d-space (Period. Math., Hungar, 6, 1975, pp. 111-136). | MR | Zbl

[9] H. J. Brascamp and E. H. Lieb, Some Inequalities for Gaussian Measures, In : Functional Integral and Its Applications, Edited by A. M. Arthurs, Oxford, Clarendon Press, 1975.

[10] H. J. Brascamp and E. H. Lieb, On Extensions of the Brunn-Minkowski and Prékopa-Leindler Theorems, Including Inequalities for Log Concave Functions, and with an Application to the Diffusion Equation, Berlin, Heidelberg, New York : Springer-Verlag, 644, 1978, pp. 96-124).

[11] R. Carmona, Tensor Product of Gaussian Measures (Lecture Notes in Math., 644, 1978, pp. 96-124). Berlin, Heidelberg, New York, Springer-Verlag. | MR | Zbl

[12] P. L. Chow, Stochastic Partial Differential Equations in Turbulence Related Problems, In : Probabilistic Analysis and Related Topics, Vol. 1, Edited by A. T. Bharucha-Reid, New York, San Francisco, London, Academic Press, 1978. | MR | Zbl

[13] E. B. Dynkin, Markov processes, Vol. I-II, Berlin, Göttingen, Heidelberg, Springer-Verlag, 1965. | MR | Zbl

[14] A. Ehrhard, Symétrisation dans l'espace de Gauss (Math. Scand. 53, 1983, pp. 281-301). | MR | Zbl

[15] R. M. Gabriel, An Extended Principle of the Maximum for Harmonic Functions in 3-dimensions (J. London Math. Soc., 30, 1955, pp. 388-401). | MR | Zbl

[16] R. M. Gabriel, A Result Concerning Convex Level Surfaces of 3-dimensional Harmonic Functions (J. London Math. Soc., 32, 1957, pp. 286-294). | MR | Zbl

[17] D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order, Berlin, Heidelberg, New York, Springer-Verlag, 1977. | MR | Zbl

[18] L. Gross, Potential Theory on Hilbert Space (J. Functional Analysis, 1, 1967, pp. 123-181). | MR | Zbl

[19] J. L. Lewis, Capacitary Functions in Convex Rings (Arch. Rational Mech. Anal., 66, 1977, pp. 201-224). | MR | Zbl

[20] P. L. Lions, Two Geometrical Properties of Solutions of Semilinear problems (Applicable Analysis, 12, 1981, pp. 267-272). | MR | Zbl

[21] G. Pólya and G. Szegö, Aufgaben und Lehrsötze aus der Analysis II, Berlin, Göttingen, Heidelberg, Springer-Verlag, 1954.

[22] S. C. Port and C. J. Stone, Brownian Motion and Classical Potential Theory, New York, San Francisco, London, Academic Press, 1978. | MR | Zbl

[23] G. Szegö, Über Einige Neue Extremaleigenschaften der Kugel. Math. Zeit., 33, 1931, pp. 419-425). | EuDML | JFM | Zbl

Cited by Sources: